On Kueker Simple Theories

Journal of Symbolic Logic 70 (1):216 - 222 (2005)
We show that a Kueker simple theory eliminates Ǝ∞ and densely interprets weakly minimal formulas. As part of the proof we generalize Hrushovski's dichotomy for almost complete formulas to simple theories. We conclude that in a unidimensional simple theory an almost-complete formula is either weakly minimal or trivially-almost-complete. We also observe that a small unidimensional simple theory is supersimple of finite SU-rank
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1107298516
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,201
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Anand Pillay (2003). On Countable Simple Unidimensional Theories. Journal of Symbolic Logic 68 (4):1377-1384.
Ziv Shami (2000). Definability in Low Simple Theories. Journal of Symbolic Logic 65 (4):1481-1490.

Monthly downloads

Added to index


Total downloads

3 ( #679,545 of 1,940,981 )

Recent downloads (6 months)

1 ( #457,978 of 1,940,981 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.